# SDR SWAA2021062876150

- Difficulty date: May 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER IN FCB AIR MIX BAY; BS 540-2'; S-23R (MARKED) ; / [01] NO FOUND ALLOWABLE DAMAGE ON SRM IAW SRM 53-00-53-1A-1; STR 23 R; BS 540 TO BS 420 MUST BE REPAIR IAW SRM 53-00-03-2R-1 REPAIR 1; [02] REMOVED DAMAGE STRINGER 23R; BS 520 TO BS 540; IAW SRM 53-00-03-2R-1 REPAIR 1; [03] VERIFIED NO LIMITS FOUND FOR CRACKS IN SRM 53-00-53-1A-1. REPAIR PER SRM 53-00-03-2R-1 REPAIR 1   VERIFIED REMOVAL OF DAMAGE FROM STRINGER 23R; BS 520 TO BS 540; IAW SRM 53-00-03-2R-1 REPAIR 1; [04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 DUE 12/2021; [05] RECEIVED -7 REPLACEMENT STRINGER SECTION FROM OSS TO HT T6 PO#825903(JOB#540045); [06] VERIFIED RECEIPT OF -7 REPLACEMENT STRINGER SECTION FROM OSS TO HT T6 PO#825903(JOB#540045); [07] TRIMMED THE EDGE OF THE RAM AIR INLET FWD FAIRING BONDED PART(PN#149A7132-24)TO GET ACCESS FOR FASTENER INSTALLATION IAW EA#21-153-01513 REV A; [08] VERIFIED TRIMMING OF THE EDGE OF THE RAM AIR INLET FWD FAIRING BONDED PART(PN#149A7132-24)TO GET ACCESS FOR FASTENER INSTALLATION IAW EA#21-153-01513; WIP1; STEP 3; [09] FABRICATED -7 REPLACEMENT STRINGER SECTION AND APPLIED A CHEMICAL CONVERSION COATING TO REPAIR PART IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW EA# 21-153-01513 REV A. OK TO PRIME;
